# SDR 63601

- Difficulty date: August 3, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 12,263 hours, 22,572 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 360129
- Part serial: 312
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL OUT AT APPROX 80 KNOTS, THE STALL WARNING HORN STARTED SOUNDING.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED LEFT COMPUTER AND GROUND CALIBRATION OF STALL WARNING SYSTEM, P/N 3601-29 S/N 312.
